# SDR CALA2024060401690

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 119,043 hours, 18,206 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Drain
- Part number: 332T47108892
- Condition: Blocked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 1 ENGINE CENTER DRAIN AND RACEWAY DRAIN LINES INSPECTION {B767-71-3-0006} - HEAVY DEPOSITS FOUND IN INBOARD SIDE OF CENTRE RACEWAY DRAIN BLOCKAGE ON ITEMS 725,740 AND 107 FURTHER IVESTIGATION REQUIRED FOR ITEMS 70,97,90.  BLOCKAGE CLEARED ON DRAIN RACEWAY PIPES AS PER AMM 71-71-00-102-022 PIPE AIPC 71-71-01-017A ITEM 125 & 130.  OPS CHECK OK.
